Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A new type of double sextette closed under a binary $\left( {3,3} \right)$ correspondence


Author: Louise D. Cummings
Journal: Bull. Amer. Math. Soc. 31 (1925), 266-274
DOI: https://doi.org/10.1090/S0002-9904-1925-04049-5
MathSciNet review: 1561036
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1925-04049-5